| Model Number |
IC8APT+270 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
01/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately eight and a half months after implantation of an intraocular lens (iol) into the left eye, the iol was removed and replaced with a different model iol due to unresolved symptoms of glare and halos.In the surgeon's opinion, the most likely cause of the event was determined to be caused by the lens healing slightly off-center.The patient has recovered.
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.Investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.
Additional Manufacturer Narrative
The device was returned and evaluated.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.
Event or Problem Description
Additional information was received indicating the patient''s symptoms began approximately six weeks after implantation of the initial iol.The patient stated they felt something was blocking their vision.Slight nasal decentration was noted at slip lamp during surgery for exchange.